# SDR SIMA200635214

- Difficulty date: December 11, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 7,140 hours, 6,672 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAZE WITH OIL SMELL DETECTED AFTER ROTATION.  RAN BOTH ENGINES WITH PACKS ON AND NO DEFECTS NOTED.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.
